Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Pulmonary edema » Travel
 

Travel-related causes of Pulmonary edema

Causes of Pulmonary edema Related to Travel due to Behavior Changes

People behave differently when they travel, and this increases the risk of some medical conditions in recent travellers for reasons sometimes unrelated to the location travelled to. These causes of Pulmonary edema may be more likely in patients with travel history:

All Causes of Pulmonary edema

The full list of all possible causes for Pulmonary edema described in various sources is as follows:

See full list of possible disease causes of Pulmonary edema

Drug interaction causes of Pulmonary edema:

Drug interactions may be a possible cause of Pulmonary edema.

  • Dexamethasone and Ritodrine interaction
  • Aeroseb-Dex and Ritodrine interaction
  • Ak-Dex and Ritodrine interaction
  • Ak-Trol and Ritodrine interaction
  • Baldex and Ritodrine interaction
[See detailed list of 118 drug interaction causes of Pulmonary edema]

Conditions listing medical symptoms: Pulmonary edema:

The following list of conditions have 'Pulmonary edema' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Pulmonary edema or choose View All.

View All A B C D F H I J K L M N P R S T V

Conditions listing medical complications: Pulmonary edema:

The following list of medical conditions have 'Pulmonary edema' or similar listed as a medical complication in our database.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise